Women's Health Community
bleeding and on the pill
About This Community:

A community for people with Women's Health-related concerns. Ask a question, join a conversation, share experiences: medical conditions, general health, and management.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

bleeding and on the pill

Hello, I have recently started taking the pill (levlen ed) to stop having a period when I am on holiday. I have been on it for 2 1/2 weeks and have been bleeding regularly for the last 9 days. My normally good skin is awful. If I stop taking the pill today, will I have a period, and then go back to normal, or will I keep bleeding like I am now until my next cycle (in 1 1/2 weeks time)
If I continue taking it, will the bleeding subside? I can't see the point if the idea was not to have a period and now I'm bleeding constantly! But I also don't want to mess up my cycle any more than I already have.
Thank you in advance!!
Related Discussions
Avatar_f_tn
You have got to give your body longer then 2 1/2 weeks to get adjusted to the pill.  It can take 2 to 3 months to get adjusted.  If you stop taking it now, whatever you do don't quit cold turkey, because you will be messed up worse then you are now.  I was like that with my skin when I was on the pill, before I started the pill I never had a blemish, and then while I was taking the pill I got them all the time.
I will say one thing though, When I was getting married, the doc had to switch my pill for some reason or another, well the pill he switched me to wasn't giving me enough estergen to stop my periods, so I was having a period all the time while on it, so after a couple of weeks of that the doc switched me.  He switched me though because I didn't want to be on my period when I got married.  
I would just give your body a little more time, and yes if you stop the pill you may throw your system off, and have a bigger period or longer period.  Unless you are the select few that can just stop the pill and have no troubles.  
Give the pill at least a couple to three more weeks to see if things change, and if they don't go to see your gyno and try another pill as not all pills work for everyone.
Blank
Post a Comment
To
Recent Activity
2006473_tn?1422036901
Blank
Mrs_teddy_bear commented on photo
29 mins ago
2020005_tn?1417986816
Blank
KTowne uploaded new photos
33 mins ago
2020005_tn?1417986816
Blank
KTowne commented on photo
37 mins ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
973741_tn?1342346373
Blank
specialmom
Avatar_f_tn
Blank
Bambily
Albuquerque, NM
Avatar_f_tn
Blank
old_before_my_time
Avatar_f_tn
Blank
Priscy3
4851940_tn?1385441629
Blank
jemma116
United Kingdom
136956_tn?1425609872
Blank
ticked
Mississauga, ON
Women's Health Community Resources
RSS Expert Activity
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
Top Women's Health Answerers
973741_tn?1342346373
Blank
specialmom
Avatar_f_tn
Blank
Bambily
Albuquerque, NM
Avatar_f_tn
Blank
old_before_my_time
Avatar_f_tn
Blank
Priscy3
4851940_tn?1385441629
Blank
jemma116
United Kingdom
136956_tn?1425609872
Blank
ticked
Mississauga, ON